# SDR ASAA2023072244196

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,622 hours, 16,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Arm
- Part number: 213A316010
- Condition: Corroded
- Location: Rh Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND ON R/H RAM AIR INLET BLOCKER DOOR BOTH LINKS FROM TORQUE TUBE TO BLOCKER DOOR TO BE CORRODED. GROUNDED - YES. INIT MIG-2C # 40-0054895, REMOVED R/H RAM AIR INLET DEFLECTOR DOOR SHAFT ASSY REF MM 21-51-22-000-802. J.GENNETT 53180 07/22/2023. REPLACED & ADJUSTED R/H RAM AIR DEFLECTOR SHAFT ON MIG 2C # 40-00-54895 ITEM 1. MIG-2C #40-0054895 CLOSED.
